# SDR QXEA200700505

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 14,053 hours, 13,955 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2497: RAMPERS REPORT THAT FWD BAGGAGE DOOR VERY DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE CLEANED AND LUBED THE EXTERNAL DOOR HANDLE MECHANISM ON THE FWD BAGGAGE DOOR.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
